# SDR ORJA99232

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 2
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - ROW 2 EMERGENCY LIGHT INOPERABLE. RE-CONNECTED CONNECTOR, OPS CHECK GOOD IAW 33-53-01.  (X)
